Lancaster EPrints

The union of peak sets for Banach function algebras

Dales, H.G. (1971) The union of peak sets for Banach function algebras. Bulletin of the London Mathematical Society, 3 (2). pp. 204-208. ISSN 0024-6093

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Bulletin of the London Mathematical Society
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 67754
Deposited By: ep_importer_pure
Deposited On: 28 Nov 2013 00:03
Refereed?: Yes
Published?: Published
Last Modified: 30 Aug 2017 14:18
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/67754

Actions (login required)

View Item